# SDR HALA2011071000321

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 95,518 hours, 18,262 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Condition: Dirty
- Location: Hsi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O HSI INTERMITTENT. SELECTING ALT EFI DOESN'T CORRECT THE FAULT.  T/S IAW FIM 34-22-00/101, FIG 106. REMOVED INDICATOR AND CLEANED LINT FROM AIR INLET SCREEN.  REINSTALLED INDICATOR.  HSI CKS OK IN ALT EFI AND NORMAL.  F/O HSI OK FOR SERVICE.
